Hi I'm dealing with this weird obsessing. issue is blood pressure normally bes about 130/87 90bpm even in morning time empty stomach it's about 118/78 82bpm but last 4 5 days it's changed it dropped about 95/66 60bpm morning time.during the day it bes low too Im getting weird thoughts because at night when I sleep it feel like passing out ,heart beat seems really slow.tried citalopram 10mg for couple of days then withdrew it .don't know what to do can anybody reply me pls
are you taking blood pressure medication? if you are you need to contact your doctor and let him know that your pressure has dropped. This may be very important as low blood pressure can be just as dangerous as high blood. If you are taking medication to lower your blood pressure you may need the meds adjusted. Get to your doctor right away. I hope you feel better... Manager 5
ali777; Is there a reason you stopped your medication ali?? You are worrying way to much about your blood pressure and pulse rate.I have had the same problem for over 25 years and it was all because of my anxiety can't remember what they called it but it was like levo-hypertension where they can't really get a good reading of your blood pressure because it jumps up and down so fast because of your anxiety.I was on about my 5th doctor before they figured that out.And send most of the others running out of the examination room thinking I was going to explode finally I got the right doctor and he explained it all to me that this is why my heart was skipping and feeling like it was going to bounce out of my chest and my B/P was off the charts.Very simular to people that have the white coat syndrome blood pressure raises as soon as the doctor shows up.I have been taking generic Inderal ever since it helps with those symptoms and works great with my anxiety. The citalopram if you stopped it because of the side effects after 2 days most of the beginning side effects go away between 7 to 14 days then it takes about a month to reach the full blood level to give you relief from the anxiety,And well help you not be so obsessed with your pulse and blood pressure because they well calm down to.The up and down of the blood pressure and pulse does no real damage because it changes so fast that it's not like having it high or low for extended periods of time.I hope you give it another chance on your medication or if it was just to unbearable call your doctor Monday and try and get something else.hope your able to understand what im saying I have been in your shoes and it is not fun, Seems like the skipping of the heart or fluttering starts a full blown attack. Please don't worry you are not going to have long term problems with this.Good luck have a good weekend. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 2 answers
Posted 6 Jun 2011 • 1 answer
Metoprolol - I hate metropolol T. I can't get my heart rate above 120, my stomach constantly hurts,?
Posted 27 Oct 2015 • 1 answer
Posted 22 Feb 2017 • 0 answers
Posted 23 Oct 2017 • 5 answers